# SDR UIEA2012101500476

- Difficulty date: October 12, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 57,609 hours, 8,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK ZONE A CEILING LIGHT FOUND INOPERATIVE. BULB REPLACED AND TESTED OK MM 33-51-07.
